Exploring the statistical applicability of the Poincaré inequality: a test of normality
Aldo Goia (),
Ernesto Salinelli and
Pascal Sarda
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2011, vol. 20, issue 2, 334-352
Keywords: Asymptotic normality; Borovkov–Utev characterization; Normality test; Orthogonal polynomials; Poincaré inequality; 62G10; 62G05; 62G20 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-010-0205-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:20:y:2011:i:2:p:334-352
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/s11749-010-0205-3
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().